BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Persistence, Permanence and Global Stability for an $$n$$ n -Dimensional Nicholson System

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Gergely Röst (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014-07-22

Where published
Journal of Dynamics and Differential Equations

Publication Identifiers
ISSN - 1040-7294

Publisher
Springer Science and Business Media LLC

Volume
26
Number
3

Number of pages
21
Starting page
723
Last page
744

Document Identifiers
DOI - https://doi.org/10.1007/s10884-014-9381-2
URL - http://dx.doi.org/10.1007/s10884-014-9381-2


Export

APA
Teresa Faria, Gergely Röst, (2014). Persistence, Permanence and Global Stability for an $$n$$ n -Dimensional Nicholson System. Journal of Dynamics and Differential Equations, 26, 723-744. ISSN 1040-7294. eISSN . http://dx.doi.org/10.1007/s10884-014-9381-2

IEEE
Teresa Faria, Gergely Röst, "Persistence, Permanence and Global Stability for an $$n$$ n -Dimensional Nicholson System" in Journal of Dynamics and Differential Equations, vol. 26, pp. 723-744, 2014. 10.1007/s10884-014-9381-2

BIBTEX
@article{48435, author = {Teresa Faria and Gergely Röst}, title = {Persistence, Permanence and Global Stability for an $$n$$ n -Dimensional Nicholson System}, journal = {Journal of Dynamics and Differential Equations}, year = 2014, pages = {723-744}, volume = 26 }